Alert archive / California / Frost Advisories in 2007

Frost Advisory 21, NWS Hanford, CA

December 12, 2007

NWS Hanford, CA issued this frost advisory at Dec 12, 2007, 1:50 PM PST. It took effect at Dec 12, 2007, 10:00 PM PST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Dec 12, 2007, 1:50 PM PST (21:50 UTC)
In effect from
Dec 12, 2007, 10:00 PM PST
Expired
Dec 13, 2007, 8:00 AM PST
In force
10 hr
Issued by
NWS Hanford, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KHNX 122150
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
150 PM PST WED DEC 12 2007

CAZ089>092-130500-
/O.NEW.KHNX.FR.Y.0021.071213T0600Z-071213T1600Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
150 PM PST WED DEC 12 2007

...FROST ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 8 AM PST
THURSDAY FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A FROST
ADVISORY FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY...WHICH
IS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM PST THURSDAY.

ANOTHER COLD NIGHT IS EXPECTED ACROSS THE CENTRAL AND SOUTHERN
SAN JOAQUIN VALLEY WITH AREAS OF FROST DEVELOPING
AGAIN...ESPECIALLY OUTSIDE OF URBAN AREAS. PATCHY HIGH CLOUDS
MAY CAUSE SOME LOCAL MODERATION OF TEMPERATURES...BUT LOWS
THURSDAY MORNING WILL BE IN THE UPPER 20S TO MID 30S THROUGHOUT
THE CENTRAL AND SOUTH VALLEY. TEMPERATURES IN THE NORMALLY COLDER
RURAL AREAS WILL DROP INTO THE 27 TO 31 DEGREE RANGE BY
DAYBREAK...WITH DURATIONS BELOW 32 DEGREES OF 5 TO 8 HOURS. URBAN
AREAS WILL BE A FEW DEGREES WARMER...BUT WILL FALL INTO THE 31 TO
36 DEGREE RANGE BY DAYBREAK. THESE TEMPERATURES COULD REQUIRE SOME
FORM OF FREEZE PROTECTION. 

A FROST ADVISORY MEANS THAT FROST IS LIKELY. RESIDENTS SHOULD TAKE
NECESSARY PRECAUTIONS TO PROTECT PETS...LIVESTOCK AND PLANTS.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.


$$

BEAN

WEATHER.GOV/HANFORD
3 follow-up statements
000 
WWUS76 KHNX 130445
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
845 PM PST WED DEC 12 2007

CAZ089>092-131245-
/O.CON.KHNX.FR.Y.0021.071213T0600Z-071213T1600Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
845 PM PST WED DEC 12 2007

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THURSDAY
FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY...

A FROST ADVISORY FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY
REMAINS IN EFFECT UNTIL 8 AM PST THURSDAY. 

ANOTHER COLD NIGHT IS EXPECTED ACROSS THE CENTRAL AND SOUTHERN
SAN JOAQUIN VALLEY WITH AREAS OF FROST DEVELOPING AGAIN...
ESPECIALLY OUTSIDE OF URBAN AREAS. PATCHY HIGH CLOUDS MAY CAUSE
SOME LOCAL MODERATION OF TEMPERATURES...BUT LOWS THURSDAY MORNING
WILL BE IN THE UPPER 20S TO MID 30S THROUGHOUT THE CENTRAL AND
SOUTH VALLEY. TEMPERATURES IN THE NORMALLY COLDER RURAL AREAS
WILL DROP INTO THE 27 TO 31 DEGREE RANGE BY DAYBREAK...WITH
DURATIONS BELOW 32 DEGREES OF 5 TO 8 HOURS. URBAN AREAS WILL BE A
FEW DEGREES WARMER...BUT WILL FALL INTO THE 31 TO 36 DEGREE RANGE
BY DAYBREAK. THESE TEMPERATURES COULD REQUIRE SOME FORM OF FREEZE
PROTECTION.

A FROST ADVISORY MEANS THAT FROST IS LIKELY. RESIDENTS SHOULD
TAKE NECESSARY PRECAUTIONS TO PROTECT PETS...LIVESTOCK AND
PLANTS. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS
SOURCE...FOR FURTHER INFORMATION.

$$

SANGER

WEATHER.GOV/HANFORD
000 
WWUS76 KHNX 131147
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
347 AM PST THU DEC 13 2007

CAZ089>092-131600-
/O.CON.KHNX.FR.Y.0021.000000T0000Z-071213T1600Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
347 AM PST THU DEC 13 2007

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING
FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY...

A FROST ADVISORY FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY
REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING. 

TEMPERATURES IN NORMALLY COLDER AREAS OF THE CENTRAL AND SOUTHERN
SAN JOAQUIN VALLEY WILL DROP INTO THE 28 TO 32 DEGREE RANGE BY
DAYBREAK...WITH DURATIONS BELOW 32 DEGREES OF 5 OR 6 HOURS. URBAN
AREAS WILL BE A FEW DEGREES WARMER...BUT WILL FALL TO AROUND
32 DEGREES FOR 1 TO 4 HOURS.

RESIDENTS SHOULD TAKE NECESSARY PRECAUTIONS TO PROTECT
PETS...LIVESTOCK AND PLANTS. SENSITIVE OUTDOOR PLANTS MAY BE
KILLED IF LEFT UNCOVERED.

STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS SOURCE...
FOR FURTHER INFORMATION.

$$

BINGHAM

WEATHER.GOV/HANFORD
000 
WWUS76 KHNX 131604
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
804 AM PST THU DEC 13 2007

CAZ089>092-131715-
/O.EXP.KHNX.FR.Y.0021.000000T0000Z-071213T1600Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
804 AM PST THU DEC 13 2007

...FROST ADVISORY HAS EXPIRED FOR THE CENTRAL AND SOUTHERN SAN 
JOAQUIN VALLEY...

THE FROST ADVISORY HAS EXPIRED FOR THE CENTRAL AND SOUTHERN SAN 
JOAQUIN VALLEY AS TEMPERATURES HAVE RISEN ABOVE THE FREEZING
MARK. HOWEVER...TEMPERATURES MAY PLUNGE BELOW THE FREEZING MARK 
ONCE AGAIN TONIGHT ACROSS MOST OF THE CENTRAL AND SOUTHERN SAN
JOAQUIN VALLEY AS MOSTLY CLEAR SKIES AND LIGHT WINDS WILL PREVAIL.

$$

DS

WEATHER.GOV/HANFORD

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this frost advisory went out at Dec 12, 1:35 PM PST, 15 minutes earlier.

Area forecast discussion, Dec 12, 1:35 PM PST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
135 PM PST WED DEC 12 2007

.DISCUSSION...A WEAK UPPER TROUGH DROPPING SOUTH ALONG THE
CALIFORNIA COAST IS BRINGING SOME HIGH CLOUDS TO THE REGION THIS
AFTERNOON. SATELLITE TRENDS INDICATE THAT THE THICKER PART OF THIS
CLOUD MASS WILL SHIFT EAST OF THE SAN JOAQUIN VALLEY TONIGHT AS
THE LOW CONTINUES TO DROP SOUTH. ALTHOUGH SCATTERED TO BROKEN
CIRRUS WILL REMAIN OVER THE VALLEY...DO NOT THINK IT WILL BE
ENOUGH TO PREVENT TEMPERATURES FROM DROPPING BELOW 32 DEGREES IN
PARTS OF THE VALLEY AGAIN TONIGHT. THUS...WILL ISSUE A FROST
ADVISORY FOR THE OVERNIGHT HOURS. THE LAST FEW NIGHTS TEMPERATURES
HAVE DROPPED BELOW FREEZING IN SEVERAL LOCATIONS BEFORE
MIDNIGHT...SO HAVE STARTED TONIGHTS ADVISORY A LITTLE EARLIER.
WITH LITTLE CHANGE IN DEWPOINTS IN THE VALLEY...PATCHY FOG IS ALSO
POSSIBLE.

MODELS ARE IN GENERAL AGREEMENT WITH RIDGING AND SLIGHTLY WARMER
TEMPERATURES FOR FRIDAY INTO SUNDAY. BEYOND SUNDAY THERE CONTINUES
TO BE LESS CONSISTENCY BETWEEN MODELS AND FROM RUN TO RUN WITHIN
THE MODELS. THE 12Z GFS IS NOW FOCUSING THE PRECIP MORE TOWARD
MONDAY NIGHT/TUESDAY MORNING WHILE THE ECMWF BRINGS IN SOME PRECIP
MONDAY BUT IS MUCH WETTER TUESDAY AND TUESDAY NIGHT AND LINGERS
SHOWERS INTO WEDNESDAY. IT CERTAINLY LOOKS LIKE THERE WILL BE
PRECIPITATION SOMETIME IN THE EARLY PART OF THE WEEK. BUT FOR NOW
HAVE CONTINUED TO BROAD BRUSH MONDAY THROUGH WEDNESDAY WITH CHANCE
OF RAIN AND WILL HAVE TO WAIT TO BETTER DETERMINE THE TIMING.

&&

.AVIATION...IN THE SAN JOAQUIN VALLEY...AREAS OF MVFR DUE TO LOWER
VISIBILITIES IN HAZE...WITH LCL IFR DUE TO FOG FROM 06Z UNTIL 19Z
THURSDAY. OTHERWISE...VFR CONDITIONS WILL PREVAIL ELSEWHERE ACROSS
THE CENTRAL CA INTERIOR THROUGH 00Z FRIDAY WITH SCT-BKN250 OVER MOST
OF THE AREA.

&&

.AIR QUALITY ISSUES...
THE VALLEY AIR DISTRICT HAS ISSUED THE FOLLOWING FIREPLACE/WOOD
STOVE BURNING DECLARATION FOR WEDNESDAY DECEMBER 12 2007. WOOD
BURNING IS DISCOURAGED IN FRESNO AND TULARE COUNTIES.

&&

.HNX WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY FROM 10 PM THIS EVENING TO 8 AM PST THURSDAY FOR
CAZ089>092.

&&

BEAN/JDB

WEATHER.GOV/HANFORD
Hazardous weather outlook, Dec 11, 2:03 PM PST, 23 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
203 PM PST TUE DEC 11 2007

CAZ089>092-121200-
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
203 PM PST TUE DEC 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL AND SOUTHERN
SAN JOAQUIN VALLEY.

.DAY ONE...TONIGHT

ANOTHER COLD NIGHT IS EXPECTED IN THE SAN JOAQUIN VALLEY
TONIGHT...HOWEVER IT IS NOT EXPECTED TO BE AS COLD AS THE PREVIOUS
COUPLE OF NIGHTS. AN AREA OF CLOUDS IS EXPECTED TO MOVE ONSHORE
OVERNIGHT TONIGHT AND KEEP TEMPERATURES JUST ABOVE THE FREEZING
MARK OVER MOST LOCATIONS. THE USUAL COLD SPOTS SUCH AS HANFORD AND
LEMOORE AND COALINGA AREAS MAY GET BELOW FREEZING...BUT AT THIS
TIME THE FREEZING TEMPERATURES WILL NOT BE WIDESPREAD ENOUGH TO
WARRANT A FROST ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS TO THE SAN JOAQUIN VALLEY NATIONAL WEATHER SERVICE
OFFICE.

SPOTTER ACTIVATION WILL NOT BE NEEDED.

TLM

WEATHER.GOV/HANFORD

The office that day

Everything else NWS Hanford, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 11, 8:33 PM PSTFrost AdvisoryHNX11 hr

Nearby

Frost Advisories in California, 2007Every frost advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.